Raphael

Forum Replies Created

Viewing 15 posts - 1 through 15 (of 41 total)
  • Author
    Posts
  • in reply to: Duloxetine for pain relief. #47937
    Raphael
    Participant

    Looks like you have a PROBLEM. Back to Pain Clinic, Physiotherapy Pilates and finally see a Cognitive Behavioural Therapist to help you to live with chronic pain.

    in reply to: Duloxetine for pain relief. #47936
    Raphael
    Participant

    Looks like you have a PROBLEM. Back to Pain Clinic, Physiotherapy Pilates and finally see a Cognitive Behavioural Therapist to help you to live with chronic pain. Get the “Pain Toolkit” google it.

    in reply to: Duloxetine for pain relief. #47917
    Raphael
    Participant

    Try getting Omeprazole for your stomach. Your Naproxen may be the cause of that. Thais grouping of drugs is not that good for neuropathy. Unfortunately the paracetamol with codeine or often without if possible, otherwise you are back to opioids. Tramadol next step.
    Getting your mind over it is important.
    Look up the Pain Toolkit.

    in reply to: Duloxetine for pain relief. #47891
    Raphael
    Participant

    You probably should be on 30mg for 3-4 weeks then increase to 60mgm! Then there will be less side effects. Check with your doctor!

    in reply to: Duloxetine for pain relief. #47889
    Raphael
    Participant

    I hope you made a typo? You should be on Duloxetine 60mgm daily NOT 600!

    These drugs work slowly and you will get maximum effect at about 6 weeks, so do not be too impatient, but it sounds hopeful!

    All the best
    Raphael

    in reply to: Duloxetine for pain relief. #47860
    Raphael
    Participant

    I have had an autoimmune painful neuropathy for many, many years and many drugs. I use Duragesic (fentanyl) patches as my base and since changing to Duloxetine, first 30mg daily and a month later to 60mg daily. I am in the best “pain state” for many years. Not gone, but I can live with it. I top up with Paracetamol or Tramal as needed.
    Definitely worth a try. It is a guessing game.

    in reply to: Plagued by injury #47600
    Raphael
    Participant

    Rather see a physiotherapist to help you build up your muscles. Lack of use following prolonged rest will cause the muscles to shrink, but you can build up with the right exercises and do not waste your money on all the supplements. That amount of protein will possibly give you gout!!!
    Good luck, but stick to proper medical advice and not health geeks.

    in reply to: Plagued by injury #47598
    Raphael
    Participant

    This would be a silly thing to do. Growth Hormone should only be prescribed by a registered medical practitioner!

    in reply to: Plagued by injury #47588
    Raphael
    Participant

    You are paying the price of multiple overuse injuries. Take up swimming and do not waste your money on special medications and therapies!
    You are going to have this for years; but slow down and gentle exercises as suggestion and self massage!
    Good luck
    Raphael

    in reply to: Loin pain/hematuria syndrome #47486
    Raphael
    Participant

    Loin pain and haematuria can be the presenting signs of a wide range of illnesses that needs rapid investigation. Speak to your GP ASAP.

    Maybe you had something else in mind?

    in reply to: Fentanyl and Matrifen #47290
    Raphael
    Participant

    Having been on Durogesic for a long time and now being asked by local pain clinic to cut back slowly. I am only to happy to try this. I have on two occasions been given Matrifen. On both occasions they peeled back and whenever peeled off left a dark rim on the skin where fluff had been collecting adding to a lower dosage. The hard plastic nature of these patches just does not work on soft human skin.
    Matrifen is not fit for purpose in my opinion.

    in reply to: Fentanyl patches #47270
    Raphael
    Participant

    I have a chronic autoimmune sensory neuropathy and am on 100mcmg patch. I have been on fentanyl for about 12 years slowly going onto 100mcmg. I am keen to come off it. I stopped all codeine about 3 months ago and now top up with paracetamol. I am also on duloxetine 60mgm daily.

    I went to the pain clinic last week and was told to cut back 12.5mcmg every 4th patch. The first end of 3 day cycle I had terrible pains and “rocked and rolled” the whole night and no sleep. I found I had cut too much off. I have now moved my timing so that the end of the 72 hours falls at 5pm! For years I put it on at 6am. So end of patch occured in the night. This is now not viable.

    We push on!

    in reply to: Fentanyl patches #47265
    Raphael
    Participant

    To those of you who have come off Fentanyl, how did you do it? At what rate or method did you use. It has a very long half life so stays in the system for ages and one reads about awful side effects, and dangers, of withdrawal. It is a drug that is very much in the news at the moment and there have been a number of deaths related to it, possibly by those who have been misusing it, rather than medically prescribed users.

    I would appreciate a reply.

    in reply to: Fentanyl patches #47232
    Raphael
    Participant

    DO NOT DO THAT YOU ARE PLAYING WITH FIRE.

    Fentanyl/ Durogesic is 100x stronger than morphine. You are going to get yourself into a mess.

    Only change dosage under supervision!

    Raphael

    in reply to: Has anyone had cataract surgery #46098
    Raphael
    Participant

    Even with booked seats, it does not always work. We took a trip two months ago and got on to find no seats had been reserved on the train. GWR Truro to Taunton.
    I would not do a long trip like that the day before I had cataracts done. I know it is a small procedure these days, but you want to be fit and well hydrated and not overtired the day you have your operation.

Viewing 15 posts - 1 through 15 (of 41 total)